MathSciNet Relay Station
MathSciNet bibliographic data
MR1402654 (97h:60056) 60H07 (60J30 60J75)
Picard, Jean On the existence of smooth densities for jump processes. Probab. Theory Related Fields 105 (1996), no. 4, 481–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement